Results 1 to 6 of 6
Vicodin taper advice: 10mg x 2 daily for 2 months...
  1. #1
    kesigage is offline New Member
    Join Date
    Sep 2014
    Posts
    3

    Default Vicodin taper advice: 10mg x 2 daily for 2 months...

    Been taking Vicodin since mid-July. 10mg x 2 daily. x3 depending on pain level. Normally, I would take a full pill in the morning and then 1/2 pill every few hours 'til early evening. I guess the average was about 2.5 day.

    How would you suggest I taper off these? My initial guess is:
    x1 in the morning --> .5 mid day --> x 5 days
    x1in the morning --> x 5 days
    .5 in the morning --> x 5 days

    Too aggressive? Can I speed it up?

  2. #2
    melindau is offline Member
    Join Date
    Aug 2008
    Posts
    370

    Default

    Hi Kesigage
    I would cut one pill out a day for 5 day and then drop again...there is know rule on how to do it...just keep dropping till you get to where you can jump off!!! keep posting on here so we can help you along...so glad you stopping now you will have this done in know time!!!!
    Melinda

  3. #3
    kesigage is offline New Member
    Join Date
    Sep 2014
    Posts
    3

    Default

    So, I extended every "cut" to 7-10 days to be safe... Having said that, w/d symptoms were pretty much non-existant 'til I hit the .5 X 1 day dose and jumping on Sunday (10/12/14). The restlessness is quite pronounced. I have RLS and can't sleep longer than 2-3hrs at a time.

    I don't crave the Vicodin, but I would like some relief from the symptoms. At day 3, would you advise to just tough it out or can I take a .5mg tablet to make life a little easier? I am strong enough not to take anymore that that, but I wonder if that'll set me back a bit? What about taking a Tramadol? (I have lots for the same reason I was taking the Vicodin)

    Again, I am strong willed and can stop. I am even living through the pain to get off taking too much of this stuff. Just don't like the restlessness. Any advice would be appreciated.

    Thanks!
    Last edited by Anonymous; 10-14-2014 at 09:31 AM.

  4. #4
    kesigage is offline New Member
    Join Date
    Sep 2014
    Posts
    3

    Default

    Anyone? I find it hard to believe that taking one tablet would set me back since I wasn't on them for that long... However, I am wondering why my symptoms are lasting into day 6? I guess everyone is different, but I am exhausted and want to have a good night's rest.

    Since I wasn't on them for that long, can I take a dose just to ease the symptoms or would that set me back to day one?

  5. #5
    noglory is offline New Member
    Join Date
    Oct 2014
    Posts
    4

    Default

    i'm not a drug addiction specialist but I believe you may be helped by taking loperamide which is fills the opiate receptors. You may need to take 4 of them at once however. It's called lomotil and is used for diarrhea. Maybe you can confide in your primary care doctor and ask for help.It's nothing to be ashamed of. Long term use of those medications causes physical addiction in every one. He/She may have ideas particular to your case.
    Good Luck,

  6. #6
    noglory is offline New Member
    Join Date
    Oct 2014
    Posts
    4

    Default

    Sorry, the brand name is Immodium

Similar Threads

  1. Clonazepam Taper After 9 Years Daily Use
    By Kevin1960 in forum Benzodiazepine Withdrawal
    Replies: 4
    Last Post: 06-05-2016, 01:19 PM
  2. Replies: 6
    Last Post: 04-04-2015, 07:39 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22